# SDR FDEA201706101602

- Difficulty date: June 10, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- FIXED LEADING EDGE CAVITY AT APPROX, XOS 667 NEAR NR 5 SLAT I/B TRACK FOUND STRINGER CRACKED AS MARKED. REPAIR CARRIED OUT AT LT WING FIXED LEADING EDGE CAVITY AT APPROX XOS 667 PER SRM 57-40-03-2R FIG 202 REPAIR 2.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
